I have started birth control pill a week ago and i feel quite strong pain.

Patient : I have started birth control pill a week ago and I feel quite strong pain on the right aide of my low abdominal....what can it be? Should I stop the pill?
Doctor :   Hi, Thanks for the query. I understand your concern. Birth control pills can lead to pain abdomen as a side effect . But usually this type of pain will be mild and relieves soon. As you are having severe pain, better to consult your doctor once, get examined and go for an ultrasound. This can help in finding out the possible cause of the problem further management can be planned accordingly. Hope this helps. Take care.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews